Many-dimensional version of Cauchy's theorem on residues
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 109-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a14,
author = {E. G. Sklyarenko},
title = {Many-dimensional version of {Cauchy's} theorem on residues},
journal = {Matemati\v{c}eskie zametki},
pages = {109--113},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a14/}
}
E. G. Sklyarenko. Many-dimensional version of Cauchy's theorem on residues. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 109-113. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a14/